# SDR SWAA2016082254986

- Difficulty date: July 27, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 42,947 hours, 25,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546812
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOP SILL UPPER SURFACE INNER ANGLE CORRODED BETWEEN BS 950 - 990, RBL 48.   R&R THE ANGLE IAW SRM.
